Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Divergence of some spectral resolutions of functions of L 1 α

  • 31 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Sh. A. Alimov, V. A. Il'in, and E. M. Nikishin, “Aspects of convergence of multiple trigonometric series and spectral resolutions,” Usp. Mat. Nauk,31, No. 6, 28–83 (1976).

  2. 2.

    S. M. Nikol'skii, Approximation of Functions of Several Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1977).

  3. 3.

    V. A. Il'in, “Problems of localization and convergence for Fourier series with respect to fundamental systems of functions of Laplace operator,” Usp. Mat. Nauk,23, No. 2, 61–120 (1968).

  4. 4.

    Sh. A. Alimov, “On localization of spectral resolutions,” Differents. Uravn.,10, No. 4, 744–746 (1974).

  5. 5.

    A. K. Pulatov, “On localization of spectral resolutions connected with homogeneous elliptic operators,” Dokl. Akad. Nauk SSSR,328, No. 4, 800–803 (1978).

  6. 6.

    Sh. A. Alimov, “Fractional powers of elliptic operators and isomorphism of classes of differentiable functions,” Differents. Uravn.,8, No. 9, 1609–1626 (1972).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 32, No. 3, pp. 309–314, September, 1982.

The author sincerely thanks V. A. Il'in and his scientific director Sh. A. Alimov.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bastis, A.I. Divergence of some spectral resolutions of functions of L 1 α . Mathematical Notes of the Academy of Sciences of the USSR 32, 634–637 (1982). https://doi.org/10.1007/BF01140195

Download citation


  • Spectral Resolution